# SDR DL72S953628

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 259.5-294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER IN CMH, THE SKIN FROM FS 259.5 TO 294.5 WAS DENTED FROM CONTACT WITH A SERVICE TRUCK.  THE PERMANENT REPAIR WILL BE INSTALLED IN ACCORDANCE WITH B727 SRM 53-10-4, FRAME STA 278, 53-10-3 FIG 2, STR 20R, 53-10-4 FIG 11, FRAME 294, 53-30-3 FIG 24, SKIN.
